1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Pseudovoyager
    Well, yesterday was a relatively easy day. Started with 1.5g of Phenibut in the morning, as opposed tot he day before's 3g, which I ended up feeling and getting very sleepy and very zombified from. 1.5 was a much more tolerable amount, as I barely felt anything at all.

    Unfortunately, I'd run out of Kratom and knew it was going to be hard enough to sleep tonight with so little Phenibut, much less no Kratom, which I am physically dependent on. To remedy this, I went out and got a pound of poppy seeds and made some PST. Not the best solution, but it DID work well enough for me to avoid withdrawals and get some sleep. Hopefully my next shipment of Kratom arrives promptly.

    Although sleep did come, but it was crappy sleep. With vivid, boring dreams. Woke up at least once per hour, I'd say.

    Today I finally re-acquired benzos, so I'm not afraid to drop the Phenibut dose much more quickly than without. Took 1g this morning and a few mg's of a sedative, and I haven't had a single problem. I'll be much more careful with these, and I already have more on the way.

    Will report back tomorrow, but so far, so good. Things might start to get a little more difficult after tomorrow; I think I'm going to try dropping to 500mg for the day. Very fast, but with benzos, I think it will be manageable. After hitting that level, I'll slow the taper down and maybe go down by 100mg every 2-3 days.

    Maybe this won't be so bad after all. :)

Comments

To make a comment simply sign up and become a member!